Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneKillsBrainCells

After Accutane- Overheating Problem- Please Help.

Recommended Posts

Hi everyone, back in november 21, 2012 i got off accutane. Since then i have never had one day go by without me sweating and feeling SUPER HOT, if theres one thign i hate more than anythign its sweating, it ruins my clothes, makes it uncomfortable to drive and random burst of hotness through out my whole body. What can i do about this over heating its driving me insane, i cant stop sweating :(.

Share this post


Link to post
Share on other sites

I think some people call this "flushing".

Similar situation with me.

I often feel as if I'm overheating since taking Accutane, but I sweat much less than I did before taking the drug and don't turn red when it happens.

It's uncomfortable if nothing else.

There doesn't seem to be much that can be done about it except to report the side effect and try to stay cool.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×